# SDR CHQA201000174

- Difficulty date: September 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 25,769 hours, 20,610 cycles
- Engine: Allsn AE3007A
- Engine time: 19,236 hours, 17,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO FLOOR PROXIMITY LIGHT STRIPS WERE FOUND TO BE INOPERATIVE.  THE FLOOR PROXIMITY LIGHTS WERE REPLACED WITH NO FURTHER DEFECTS NOTED.
